# SDR ASAA9680147

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: D37013117
- Condition: Lowpressure
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENACNE CHECK, THE TAILCONE EMERGENCY EVACUATIONSLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE TAILCONEEMERGENCY EVACUATION SLIDE.  (M)
